• Have you had fatigue problems after or during cancer treatments? Chemo and Radiation can both give us problems.

    Asked by GregP_WN on Tuesday, April 23, 2019

    Have you had fatigue problems after or during cancer treatments? Chemo and Radiation can both give us problems.

    Everyone seems to realize that fatigue is a part of cancer treatment, but most of us assume that fatigue will go away soon after treatment. We hope and expect that we’ll get back to “normal” and that life will be just like it was before. Our Blog Post has information about this common side effect with tips to help control it. Click Here to Read the Article >>http://bit.ly/2UQTAIH

    7 Answers from the Community

    7 answers
    • TerriL's Avatar
      TerriL

      I have taken more naps in the last year of my life than all the other years put together! As I am still on Xeloda, I still get fatigued easier than normal. I wonder if it will ever go away...

      12 months ago
    • HOBO's Avatar
      HOBO

      My fatigue has never relented. I now have tremors, neuropathy and am numb up to my waist. I used a cane ,but after multiple falls, I now use a walker. Some days I feel like I can't hold my torso upright. I have seen the neurologist, primary and oncologist. They all just shrug. No tests done, just a history. At this rate, I will be bedridden by July. May 1 is my sixth anniversary of my surgery. My quality of life is gone.

      12 months ago
    • Bug's Avatar
      Bug

      I had radiation. After a few weeks into it I would take a short nap after dinner. Fortunately, the fatigue subsided after treatment.

      12 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.